# SDR ASAA2019030628518

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 47,229 hours, 14,239 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT TRANSMIT ON HF 1 RADIO FROM EITHER AUDIO CONTROL PANEL. ALL OTHER FUNCTIONS APPEAR NORMAL, INCLUDING TRANSMIT ABILITY FROM HF 2. GROUNDED - YES. CYCLE POWER TO THE NR 1 HF TRANSCEIVER IAW AMM 20-60-99. ACCOMPLISHED OPS CHECK OF NR 1 HF IAW FIM 23-11-TASK 806. GROUND VERIFICATION CHECK OKAY. DEFECT CLEARED.
